# SDR DALA2021102006496

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 107,830 hours, 15,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 187 AFT CARGO SHEAR TIE AT STA 1263,S-39L TO S-39R FOUND CORROSION. CORRECTIVE ACTION: THE SHEAR TIE CORROSION REMOVED AND FOUND OUT OF LIMIT.THE SHEAR TIE REPLACED AS PER B767-300 SRM51-40 (1989903)
